Connect with others who understand.

sign up log in
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Acute Knee Pain

Acute Knee Pain

I am in pain with my knees during the day, but the pain is really bad at night. I am on warfarin so limited to paracetamol only, it also limits vitamin supplements. Is there anyone with the same problem please?

A MyOsteoTeam Member said:

Granted, but your only allowed to take paracetamol? Thats basically resigning you to childrens tylenol.

posted over 1 year ago
A MyOsteoTeam Member said:

Yes im on blood thinners apixaban its like warafin makes things very hard

posted over 1 year ago
A MyOsteoTeam Member said:

Thank you. I will ask.

posted over 1 year ago
A MyOsteoTeam Member said:

Warfarin can interact with lots of other medications, vitamins, food etc. You don’t want anymore problems than you have. I am not moaning, there are worse off out there.

posted over 1 year ago
A MyOsteoTeam Member said:

Taking paracetamol denies you the ability to take pain killers? What kinda f'ed up sh*t is that?

posted over 1 year ago
Already a Member? Log in